MathSciNet Relay Station
MathSciNet bibliographic data
MR1316500 52B11 (52B55)
Richter-Gebert, Jürgen; Ziegler, Günter M. Realization spaces of $4$-polytopes are universal. Bull. Amer. Math. Soc. (N.S.) 32 (1995), no. 4, 403–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement